- 05-09-2007, 07:14 PM
- 05-09-2007, 07:41 PM
Niacin and Beta-Alanine will cause you to flush a little. Are you on-cycle right now? When on cycle, your red blood cell count increases, making you more sensitive to "flush out" Taking on an empty stomach will also increase your chances of flushing.
- 05-09-2007, 10:05 PM
Yes I am on a 75mg Halo/60mg Tren Pulse. So maybe that is the cause. It doesnt bother me I was more curious than anything.
05-10-2007, 09:42 AM
It's the Beta-Alanine. That feeling should go away after about a week using it.
05-10-2007, 03:06 PM
05-10-2007, 03:25 PM
Wow, Derek makes an appearance.
05-10-2007, 10:18 PM
Appreciate your input guys..thanks again
05-11-2007, 12:17 PM
Just a little info on the subject:
The prickling - called parathesia - is caused by Beta-Alanine binding to nerve receptors, activating them and causing them to discharge/fire. Many of these nerves are below the skin, giving a prickling/pins-and-needles sensation. This sensation begins approximately 15-20 minutes after ingesting Beta-Alanine and usually continues for 1-1.5 hours. The intensity varies depending on dosing, individual sensitivity and potentially from activators of Ca2+ channels, such as caffeine.
This sensation, though generally enjoyed, often subsides over a few weeks of continued use. Carbohydrates/food may also blunt the prickling effect from Beta-Alanine.
05-13-2007, 09:12 PM
05-14-2007, 10:55 AM
Similar Forum Threads
- By 200wannabe in forum Weight LossReplies: 0Last Post: 08-16-2004, 06:37 AM
- By YellowJacket in forum Weight LossReplies: 0Last Post: 03-31-2003, 04:22 PM
- By Timbo in forum Weight LossReplies: 0Last Post: 03-16-2003, 02:18 PM
- By wojo in forum SupplementsReplies: 1Last Post: 03-02-2003, 07:34 PM
- By YellowJacket in forum SupplementsReplies: 2Last Post: 02-04-2003, 04:36 PM